Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the Szegő kernel of an annulus

Authors: Scott McCullough and Li-Chien Shen
Journal: Proc. Amer. Math. Soc. 121 (1994), 1111-1121
MSC: Primary 30C40; Secondary 46E22
MathSciNet review: 1189748
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce a class of reproducing kernels of an annulus. Using the properties of the theta functions, we obtain a set of functional equations involving these kernels. We discuss some extremal problems associated with the functional equations.

References [Enhancements On Off] (What's this?)

  • [1] M. B. Abrahamse, The Pick interpolation theorem for finitely connected domains, Michigan Math. J. 26 (1979), no. 2, 195–203. MR 532320
  • [2] M. B. Abrahamse and R. G. Douglas, A class of subnormal operators related to multiply-connected domains, Advances in Math. 19 (1976), no. 1, 106–148. MR 0397468
  • [3] Jim Agler, Rational dilation on an annulus, Ann. of Math. (2) 121 (1985), no. 3, 537–563. MR 794373, 10.2307/1971209
  • [4] Joseph A. Ball and Kevin F. Clancey, Reproducing kernels for Hardy spaces on multiply connected domains, Integral Equations Operator Theory 25 (1996), no. 1, 35–57. MR 1386327, 10.1007/BF01192041
  • [5] Stefan Bergman, The Kernel Function and Conformal Mapping, Mathematical Surveys, No. 5, American Mathematical Society, New York, N. Y., 1950. MR 0038439
  • [6] John D. Fay, Theta functions on Riemann surfaces, Lecture Notes in Mathematics, Vol. 352, Springer-Verlag, Berlin-New York, 1973. MR 0335789
  • [7] Gadadhar Misra, Curvature inequalities and extremal properties of bundle shifts, J. Operator Theory 11 (1984), no. 2, 305–317. MR 749164
  • [8] Zeev Nehari, Conformal mapping, Dover Publications, Inc., New York, 1975. Reprinting of the 1952 edition. MR 0377031
  • [9] Vern I. Paulsen, Completely bounded maps and dilations, Pitman Research Notes in Mathematics Series, vol. 146, Longman Scientific & Technical, Harlow; John Wiley & Sons, Inc., New York, 1986. MR 868472
  • [10] Donald Sarason, The 𝐻^{𝑝} spaces of an annulus, Mem. Amer. Math. Soc. No. 56 (1965), 78. MR 0188824
  • [11] E. T. Whittaker and G. N. Watson, A course of modern analysis, Cambridge Mathematical Library, Cambridge University Press, Cambridge, 1996. An introduction to the general theory of infinite processes and of analytic functions; with an account of the principal transcendental functions; Reprint of the fourth (1927) edition. MR 1424469

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C40, 46E22

Retrieve articles in all journals with MSC: 30C40, 46E22

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society